Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tingling In Feet A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Lymphoma

...surgically. What Causes NHL? NHL is caused by long-term stimulation of the immune system. When B-cells multiply quickly for many years, more mutations occur. Some of these mutations cause cancer. About 4% of people with symptoms of HIV disease develop NHL each year. The rate of NHL in people with HIV is over 80 times higher than for the general population. A recent study found higher rates for people with a CD4 count that ever dropped...
Ask the Experts

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was 50,000. However, before starting atripla, I have been experiencing intermittent numbness and discomfort in my feet. Please advice me if this discomfort...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Numbness/discomfort in feet can be due to a variety of conditions with HIV related peripheral neuropathy being one of the possiblities. Effective HIV treatment Read more »

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day). I've been experiencing some tingling/coldness in my feet which seems to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...persons with HIV +/- treatment. Increased urination at night can be due to increased fluid intake and bladder irritability after starting HIV medications as well as from other causes (infection, diabetes. prostate enlargement, and many other... Read more »

TINGLING...What's the Dilly Yo?

Hey Dr. Bob,What's the deal with everybody writing in about tingling hands and feet as symptoms? Is this some sort of symptom of ARS? Or does it happen later on with the onset of AIDS? Does it even happen at all??? People's questions on this forum...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Apparently someone read that someone heard that their neighbors best friends cousin, who might have HIV, had tingling hands and feet. Thats all it takes to set off a new wave of panic for worried wells searching the Internet for symptoms. Last... Read more »

Tingling in hands and feet/legs

Before I ask my question, I would like to take the time to praise the services you provide to the public. You are both very informative. My question is this, I have been feeling a tingling in my hands and feet/legs. I have not been tested for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Very low % (< 5%). Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a... Read more »
The Well Project

Diabetes and HIV/AIDS

...Need to urinate frequently Unexplained weight loss Hunger Blurry vision Irritability Tingling or numbness in the hands or feet Difficulty healing Extreme fatigue Symptoms typically occur when glucose levels have gotten very high. If you... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of hands or feet muscle pain depression Atazanavir may cause other side effects. Call your doctor if you have any unusual... Read more »
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, or unusual tiredness. Individuals should tell a doctor if these side effects continue or are... Read more »
Connect With Others

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months... Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

duration of symptoms?

Posted by anonymouslad, 2 Replies
...last around a week. So if someone is getting symptoms which are lasting 2, 3+ weeks is it safe to assume that these are not symptoms of HIV infection? Read more »